On numerical solution of the radiative transfer equation in light scattering in turbid media

A.A. Dergatchev, F.F.M. de Mul

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    Original languageUndefined
    Title of host publicationProceedings of the Dutch Annual Conference on BioMedical Engineering
    Place of PublicationPapendal
    Pages30-32
    Number of pages3
    Publication statusPublished - 10 Nov 1999

    Keywords

    • METIS-130621

    Cite this

    Dergatchev, A. A., & de Mul, F. F. M. (1999). On numerical solution of the radiative transfer equation in light scattering in turbid media. In Proceedings of the Dutch Annual Conference on BioMedical Engineering (pp. 30-32). Papendal.